# SDR AALA202302140274

- Difficulty date: February 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A320*
- Aircraft serial: 6621
- Aircraft time: 19,730 hours, 7,793 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Drain Line
- Condition: Clogged
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN USING APU BLEED FOUL ODOR IS PRESENT DURING CRUISE AND ON THE GROUND . NO ODOR WITH ENGINE BLEEDS. MAINTENANCE FOUND THE R1 DOOR DRAIN FILLED WITH STAGNANT WATER AND POOLING IN THE BILGE AREA. MAINTENANCE CLEANED THE AREA AND DRAIN LINES PER AMM 38-32-00. (AALA202302140274) ALSO FOUND CABIN RECIRCULATION FILTERS DIRTY AND REPLACED THEM PER AMM 21-21-41. (AALA202302142728) NO ODORS WERE NOTED.
